MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT DRIVER

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT DRIVER
Catalog Number HT3.0LG
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer will be contacted.
 
Event or Problem Description
As per complaint (b)(4) during a clinical procedure a dental implants components could not be separated and the implant was removed.There was 1 patient involved in this event.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and h6 to report that the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
HEX WRENCH IMPLANT DRIVER
Common Device Name
DENTAL IMPLANT DRIVER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10363968
Report Number3001617766-2020-06027
Device Sequence Number11628853
Product Code NDP
UDI-Device Identifier10841307119890
UDI-Public10841307119890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician Assistant
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT3.0LG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR